# SDR SWIA2025090900507

- Difficulty date: May 7, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 49,399 hours, 32,166 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bolt
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND LOWER SHOOT BOLT FITTING AT FS310.0 GOUGED   (C-CHECK RO 09/07/2025)PASSENGER DOOR SURROUND LOWER SHOOT BOLT FITTING AT FS310.00 REPAIRED AS PER REO 670-53-21-2640 REV --, 2025-06-16, SEE CONTINUATION CARD FOR FURTHER DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
